# SDR SWAA2019022029853

- Difficulty date: January 29, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A1180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT STUB FRAME LOWER CHORD ON VERTICAL AND SKIN FLANGE CORRODED AT BS 336, STR 23L.  REPAIRED CHORD IAW SRM, DWG, AND EA.
